MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number R800RD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device has not been retrieved for inspection.We are filing this report in an overabundance of caution.Reportedly the rollator brake control cables failed while in use causing the end-user to fall to the floor.The injuries sustained were addressed by surgical means.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key9729887
Report Number2438477-2020-00014
Device Sequence Number19367830
Product Code ITJ
UDI-Device Identifier00822383524115
UDI-Public822383524115
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
Report Date (Section F) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/19/2020